# SDR 2007UALA01635

- Difficulty date: May 25, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 32,269 hours, 3,995 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 1A INOP. FEEDER CABLE FAULTY.  [SUP 06-06-07]  REPLACED CABLE FROM POWER FEED TO EMERGENCY LIGHT. OP CHECKS.
